Volume 18 (1975)


1 (April), 2 (August), 3 (December)

Salzberg, P. M. and Seibert, P.;
Remarks on a Universal Criterion for Liapunov Stability
pp. 1--4.
Singh, B.;
Damp Nonoscillation in Third Order Retarded Equations
pp. 5--13.
Lovelady, D. L.;
Asymptotic Analysis of a Second Order Nonlinear Functional Differential Equation
pp. 15--21.
McCann, R. C.;
An Embedding Theorem for Semidynamical Systems
pp. 23--33.
Graef, J. R. and Spikes, P. W.;
Sufficient Conditions for the Equation $(a(t)x')'+h(t,x,x')+q(t)f(x,x')=e(t,x,x')$ to be Nonoscillatory
pp. 35--40.
Exton, H.;
Ordinary Differential Equations with Fixed Critical Points
pp. 41--47.
Chen, L. S.;
Asymptotic Property of Weak Solutions of Weakly Coupled Parabolic Systems with Discontinuous and Unbounded Coefficients
pp. 49--58.
Egawa, J.;
Isomorphisms and Local Dynamical Systems Admitting Invariant Positive Measures
pp. 59--71.
Ishii, H.;
On Some Perturbation of the Navier-Stokes Equations in $L^p$ Spaces
pp. 73--83.
Kato, J.;
Favard's Separation Theorem in Functional Differential Equations
pp. 85--92.
Hajek, O.;
Pursuit Games with Delays
pp. 93--98.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles